Alert archive / California / Frost Advisories in 2016
Frost Advisory 4, NWS Los Angeles, CA
NWS Los Angeles, CA issued this frost advisory at Feb 1, 2016, 9:07 PM PST. It took effect at Feb 2, 2016, 2:00 AM PST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2016, 9:07 PM PST (05:07 UTC)
- In effect from
- Feb 2, 2016, 2:00 AM PST
- Expired
- Feb 2, 2016, 9:00 AM PST
- In force
- 7 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
076 WWUS76 KLOX 020507 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 907 PM PST MON FEB 1 2016 CAZ040-021315- /O.EXP.KLOX.WI.Y.0009.000000T0000Z-160202T0500Z/ /O.NEW.KLOX.FR.Y.0004.160202T1000Z-160202T1700Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 907 PM PST MON FEB 1 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY. * WINDS...WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL GUSTS TO 35 MPH MAY STILL OCCUR THROUGHOUT TONIGHT. * TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35 DEGREES EARLY TUESDAY MORNING. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ CAZ547-021315- /O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/ /O.NEW.KLOX.FR.Y.0004.160202T1000Z-160202T1700Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY 907 PM PST MON FEB 1 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY. * WINDS...WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL GUSTS TO 35 MPH MAY STILL OCCUR THROUGHOUT TONIGHT. * TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35 DEGREES EARLY TUESDAY MORNING. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ CAZ044-045-021315- /O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/ /O.NEW.KLOX.FR.Y.0004.160202T1000Z-160202T1700Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK 907 PM PST MON FEB 1 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY. * WINDS...WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL GUSTS TO 35 MPH MAY STILL OCCUR THROUGHOUT TONIGHT. * TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35 DEGREES EARLY TUESDAY MORNING...EXCEPT THE UPPER 20S IN THE OJAI VALLEY. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ CAZ034-035-021315- /O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/ /O.NEW.KLOX.FR.Y.0004.160202T1000Z-160202T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 907 PM PST MON FEB 1 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY. * WINDS...WINDS WILL CONTINUE TO DIMINISH THIS EVENING. * TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35 DEGREES EARLY TUESDAY MORNING. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ CAZ046-021315- /O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/ /O.NEW.KLOX.FR.Y.0004.160202T1000Z-160202T1700Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 907 PM PST MON FEB 1 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY. * WINDS...WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL GUSTS TO 35 MPH MAY STILL OCCUR THROUGHOUT TONIGHT. * TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35 DEGREES EARLY TUESDAY MORNING...EXCEPT THE UPPER 20S IN THE OJAI VALLEY. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ CAZ041-020615- /O.EXP.KLOX.WI.Y.0009.000000T0000Z-160202T0500Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 907 PM PST MON FEB 1 2016 ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL GUSTS TO 35 MPH MAY STILL OCCUR THROUGHOUT TONIGHT. $$ CAZ039-020615- /O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 907 PM PST MON FEB 1 2016 ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL GUSTS TO 35 MPH MAY STILL OCCUR THROUGHOUT TONIGHT. $$ CAZ037-051-020615- /O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- SAN LUIS OBISPO COUNTY MOUNTAINS- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO... BLACK MOUNTAIN 907 PM PST MON FEB 1 2016 ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL GUSTS TO 35 MPH MAY STILL OCCUR THROUGHOUT TONIGHT. $$ CAZ548-020615- /O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/ LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...PASADENA...SAN GABRIEL...POMONA 907 PM PST MON FEB 1 2016 ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL GUSTS TO 35 MPH MAY STILL OCCUR THROUGHOUT TONIGHT. $$ CAZ036-020615- /O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SOLVANG...SANTA YNEZ 907 PM PST MON FEB 1 2016 ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL GUSTS TO 35 MPH MAY STILL OCCUR THROUGHOUT TONIGHT. $$ CAZ052>054-059-087-088-020615- /O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/ SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA AND SANTA BARBARA ISLANDS- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA... LOCKWOOD VALLEY...MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG... LANCASTER...PALMDALE...AVALON...SANTA CLARITA...NEWHALL... VALENCIA 907 PM PST MON FEB 1 2016 ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... WINDS WILL CONTINUE TO DIMINISH THIS EVENING. GUSTS TO 35 MPH MAY STILL OCCUR THROUGHOUT TONIGHT. $$ HALL
3 follow-up statements
121 WWUS76 KLOX 020552 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 952 PM PST MON FEB 1 2016 CAZ034-035-040-044>046-547-021000- /O.CON.KLOX.FR.Y.0004.160202T1000Z-160202T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-VENTURA COUNTY COAST- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG...VENTURA...OXNARD...CAMARILLO...SANTA PAULA... FILLMORE...OJAI...PIRU...THOUSAND OAKS...SIMI VALLEY...MOORPARK... NEWBURY PARK...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY 952 PM PST MON FEB 1 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY... * TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35 DEGREES EARLY TUESDAY MORNING. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ HALL
058 WWUS76 KLOX 020903 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 103 AM PST TUE FEB 2 2016 CAZ034-035-040-044>046-547-021700- /O.CON.KLOX.FR.Y.0004.160202T1000Z-160202T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-VENTURA COUNTY COAST- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG...VENTURA...OXNARD...CAMARILLO...SANTA PAULA... FILLMORE...OJAI...PIRU...THOUSAND OAKS...SIMI VALLEY...MOORPARK... NEWBURY PARK...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY 103 AM PST TUE FEB 2 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35 DEGREES EARLY THIS MORNING. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ TH/ASR
908 WWUS76 KLOX 021640 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 840 AM PST TUE FEB 2 2016 CAZ034-035-040-044>046-547-021745- /O.EXP.KLOX.FR.Y.0004.000000T0000Z-160202T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-VENTURA COUNTY COAST- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG...VENTURA...OXNARD...CAMARILLO...SANTA PAULA... FILLMORE...OJAI...PIRU...THOUSAND OAKS...SIMI VALLEY...MOORPARK... NEWBURY PARK...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY 840 AM PST TUE FEB 2 2016 ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this frost advisory went out at Feb 1, 4:00 PM PST, 5 hours 7 minutes earlier.
Area forecast discussion, Feb 1, 4:00 PM PST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 400 PM PST MON FEB 1 2016 UPDATED AVIATION SECTION .SYNOPSIS... GUSTY WINDS WILL CONTINUE BEHIND THE DEPARTING LOW PRESSURE SYSTEM THROUGH MONDAY AFTERNOON FOR MOST AREAS AND INTO THE EVENING HOURS IN THE HIGHER ELEVATIONS. SURFACE HIGH PRESSURE WILL TAKE HOLD OVER THE CENTRAL ROCKIES PROVIDING FAIR SKIES AND A GRADUAL WARMING TREND THROUGH EARLY NEXT WEEK. && .SHORT TERM...(TDY-THU) NORTHERLY FLOW STARTING TO WEAKEN AS THE UPPER LOW MOVES TO THE 4 CORNERS REGION AND WEAK RIDGING DEVELOPS ALONG THE WEST COAST. WATER VAPOR IMAGERY SHOWS THE SUBSIDENCE ASSOCIATED WITH THE JET HAS SHIFTED EAST NEAR THE AZ/MX BORDER. STILL, MODELS MAINTAIN AT LEAST SOME GUSTY NORTH TO NORTHWEST FLOW ACROSS THE AREA THROUGH TUESDAY MORNING. GRADIENTS SHIFT TO NORTHEAST TUESDAY MORNING BUT WINDS ALOFT REMAIN MOSTLY FROM THE NORTH OR NORTHWEST. WILL KEEP THE WIND ADVISORIES GOING THROUGH THIS EVENING AND LET THE NEXT SHIFT LOOK AT THE OBS AND 00Z MODELS TO DECIDE WHETHER ADVISORIES NEED FURTHER EXTENSIONS OVERNIGHT. THE CURRENT AIR MASS IS STILL QUITE COLD AND IF WE DIDN'T HAVE THE WIND WE'D SURELY HAVE SOME SIGNIFICANT FROST/FREEZE COVERAGE OVERNIGHT. AS IT IS, THERE WILL PROBABLY STILL BE ENOUGH MIXING OVERNIGHT TO KEEP MOST AREAS OUT OF TROUBLE. THE TYPICAL EXCEPTIONS INCLUDE OJAI AND PARTS OF EASTERN VENTURA COUNTY AND THE EXTREME WESTERN SAN FERNANDO VALLEY WHICH ARE MORE PROTECTED FROM NORTH WINDS AND TEND TO DROP MORE THAN MOST OTHER AREAS. IT'S A MARGINAL CASE AS IT IS AND HERE AGAIN WILL LET THE NEXT SHIFT EVALUATE THE WIND SITUATION OVERNIGHT AND SEE IF ANY FROST/FREEZE HEADLINES ARE NEEDED. ON TUESDAY A SHORT WAVE WILL DROP INTO THE TROUGH WHICH BY THIS TIME WILL HAVE SHIFTED INTO FAR EASTERN CALIFORNIA AND NEVADA. THERE IS A WEAK LOW LVL FEATURE ASSOCIATED WITH THIS SHORT WAVE THAT MOVES INTO SLO AND NRN SBA COUNTIES BY LATE MORNING TUESDAY WITH SOME MOISTURE, BUT THERE IS TOO MUCH SUBSIDENCE ALOFT TO ALLOW THIS TO GENERATE ANYTHING MORE THAN SOME CLOUDS AND PERHAPS SOME SPRINKLES OR VERY LIGHT SHOWERS ACROSS NW SLO COUNTY. ELSEWHERE, JUST PARTLY CLOUDY SKIES AND A VERY SLIGHT WARMING TREND. STILL SOME BREEZY WINDS IN PLACES BUT MUCH LESS THAN TODAY. THE EXITING TROUGH WILL LIKELY PROVIDE A BRIEF RESURGENCE IN NORTH WINDS THROUGH THE SANTA YNEZ RANGE AND I5 CORRIDOR REGIONS, POSSIBLY LOW END ADVISORY LEVEL. QUIET WEATHER PATTERN WED/THU. BRIEF RIDGING WED WILL SHIFT EAST ALLOWING A WEAK SHORT WAVE TROUGH TO SWING THROUGH THE AREA. LOTS OF HIGH LEVEL CLOUDS EXPECTED BUT NOTHING MORE. THE SLOW CLIMB IN DAYTIME TEMPERATURES TO CONTINUE WITH HIGHS GETTING BACK TO NORMAL LEVELS BY THU. .LONG TERM...(FRI-MON) MODELS IN EXCELLENT AGREEMENT SHOWING A STRONG HIGH PRESSURE RIDGE ESTABLISHING ITSELF OVER THE EASTERN PACIFIC PROVIDING SEVERAL DAYS OF DRY AND WARM WEATHER. MODERATE OFFSHORE GRADIENTS WILL GENERATE SOME LOCALLY GUSTY SANTA ANA WINDS THAT MAY BE BORDERLINE ADVISORY LEVEL ACROSS LA/VENTURA COUNTIES. FORECAST TEMPS CURRENTLY ARE PROBABLY A BIT ON THE CONSERVATIVE SIDE GIVEN THE OFFSHORE FLOW AND STRONG RIDGE AND WE COULD VERY WELL SEE HIGHS INTO THE LOW OR EVEN MID 80S BY SUNDAY OR MONDAY IN THE WARMER AREAS IF CURRENT MODELS ARE ACCURATE. && .AVIATION...02/0000Z. VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD...EXCEPT FOR A CHANCE OF MVFR CONDITIONS AFTER 18Z FOR TERMINALS NORTH OF POINT CONCEPTION. THERE IS A CHANCE OF MODERATE LOW-LEVEL WIND SHEAR THROUGH 04Z THIS EVENING AT ALL TERMINALS SOUTH OF POINT CONCEPTION. KLAX AND KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. THERE IS A 30 PERCENT CHANCE OF MODERATE LOW-LEVEL WIND SHEAR THROUGH 04Z THIS EVENING. && .MARINE...01/900 AM. GALE FORCE WINDS CONTINUE ACROSS ALL THE WATERS TODAY WITH CONDITIONS STARTING TO IMPROVE TONIGHT. THERE IS STILL A THREAT OF VERY ROUGH SEAS WITH SHORT PERIOD WIND DRIVEN SEAS THROUGH TODAY. && .BEACHES...01/900 AM. HIGH SURF ADVISORY CONDITIONS WILL CONTINUE ALONG THE CENTRAL COAST THROUGH TONIGHT. ALONG THE COASTS OF VENTURA AND LOS ANGELES COUNTY HIGH SURF CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON BEFORE DIMINISHING. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY AND GALE WARNING (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). && PUBLIC...MW AVIATION...HALL MARINE...SWEET SYNOPSIS...THORNTON WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 1, 6:00 AM PST, 15 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST MON FEB 1 2016 CAZ034>041-044>046-051>054-059-087-088-547-548-021400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST MON FEB 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY SNOW WILL CREATE DRIVING HAZARDS ACROSS THE GRAPEVINE. WINDS WILL MAKE TRAVEL DIFFICULT ACROSS THE FORECAST AREA AND COULD BLOW DOWN TREES AND POWER LINES. LARGE AND STEEP SEAS AS WELL AS GALE FORCE WINDS WILL CREATE A VERY HAZARDOUS ENVIRONMENT FOR ALL BOATERS. BEACH GOERS WILL FACE HAZARDOUSLY LARGE SURF AT ALL AREA BEACHES. * WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY BEACH GOERS WILL FACE HAZARDOUSLY LARGE SURF AT ALL AREA BEACHES. WINDS WILL CREATE LOCAL DRIVING HAZARDS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
In the hours before
Local storm report, Feb 1, 4:14 PM PST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
414 PM PST MON FEB 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 AM NON-TSTM WND GST 6 SSW CASTAIC LAKE 34.57N 118.74W
02/01/2016 M76 MPH LOS ANGELES CA MESONET
MESONET STATION WHITAKER PEAK /WTPC1/
1250 AM NON-TSTM WND GST 3 NW AVALON 33.37N 118.38W
02/01/2016 M76 MPH LOS ANGELES CA MESONET
MESONET STATION WHITLEYS PEAK CATALINA
ISLAND /CIWP/
1113 PM NON-TSTM WND GST 31 W TWO HARBORS 33.49N 119.03W
01/31/2016 M75 MPH SANTA BARBARA CA MESONET
MESONET STATION SANTA BARBARA ISLAND /SBIC1/
0450 PM NON-TSTM WND GST 2 WNW AVALON 33.35N 118.35W
01/31/2016 M74 MPH LOS ANGELES CA MESONET
MESONET STATION DAKIN PEAK CATALINA ISLAND
/CIDP/
0353 AM NON-TSTM WND GST 8 ESE CASTAIC LAKE 34.60N 118.58W
02/01/2016 M72 MPH LOS ANGELES CA MESONET
MESONET STATION WARM SPRINGS /WMSC1/
0113 AM NON-TSTM WND GST 33 S REFUGIO STATE BEAC 33.98N 120.08W
02/01/2016 M72 MPH SANTA BARBARA CA MESONET
MESONET STATION SANTA ROSA ISLAND /SRIC1/
0526 AM NON-TSTM WND GST 6 NE PYRAMID LAKE 34.74N 118.72W
02/01/2016 M71 MPH LOS ANGELES CA ASOS
ASOS STATION SANDBERG /SDB/
0424 AM NON-TSTM WND GST 7 NNE OJAI 34.54N 119.18W
02/01/2016 M67 MPH VENTURA CA MESONET
MESONET STATION ROSE VALLEY /ROVC1/
0555 AM NON-TSTM WND GST 5 NNE SAN FERNANDO 34.35N 118.42W
02/01/2016 M67 MPH LOS ANGELES CA MESONET
MESONET STATION CAMP NINE /CNIC1/
1257 PM NON-TSTM WND GST 2 N SANTA CLARITA 34.44N 118.51W
02/01/2016 M66 MPH LOS ANGELES CA MESONET
MESONET STATION SAUGUS /SAUC1/
0656 AM NON-TSTM WND GST 13 W LANCASTER 34.73N 118.39W
02/01/2016 M66 MPH LOS ANGELES CA MESONET
MESONET STATION POPPY PARK /PPPC1/
0408 AM NON-TSTM WND GST 27 WSW PORT HUENEME 34.00N 119.63W
02/01/2016 M65 MPH SANTA BARBARA CA MESONET
MESONET STATION SANTA CRUZ ISLAND CENTRAL
/XCRZ/
0440 PM NON-TSTM WND GST 3 NW TWO HARBORS 33.47N 118.55W
01/31/2016 M64 MPH LOS ANGELES CA MESONET
MESONET STATION PARSONS LANDING PK CATALINA
ISLAND /PLAND/
1100 PM NON-TSTM WND GST 1 WNW POINT ARGUELLO 34.58N 120.65W
01/31/2016 M63 MPH PZZ673 CA BUOY
BUOY STATION POINT ARGUELLO CMAN /PTGC1/
1110 PM NON-TSTM WND GST 12 SE POINT ARGUELLO 34.45N 120.47W
01/31/2016 M62 MPH SANTA BARBARA CA MESONET
MESONET STATION PT. CONCEPTION LIGHTHOUSE
/XCPT/
0122 AM NON-TSTM WND GST 56 WSW TWO HARBORS 33.25N 119.45W
02/01/2016 M62 MPH PZZ676 CA ASOS
ASOS STATION SAN NICOLAS ISLAND /NSI/
0434 AM NON-TSTM WND GST 4 NNW LANCASTER 34.74N 118.21W
02/01/2016 M60 MPH LOS ANGELES CA ASOS
ASOS STATION LANCASTER FOX FIELD /WJF/
0424 PM NON-TSTM WND GST 2 NNE SANTA BARBARA 34.46N 119.71W
01/31/2016 M60 MPH SANTA BARBARA CA MESONET
MESONET STATION SANTA BARBARA BOTANIC GARDEN
/SBVC1/
0505 PM NON-TSTM WND GST 2 SSE LONG BEACH 33.76N 118.15W
01/31/2016 M57 MPH PZZ655 CA MESONET
MESONET STATION BELMONT SHORE PIER /XBEL/
&&
NWS LOS ANGELES/OXNARD CA
IRIS SYSTEMLocal storm report, Feb 1, 8:21 PM PST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
821 PM PST MON FEB 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG 1 N SANTA BARBARA 34.45N 119.72W
01/31/2016 SANTA BARBARA CA FIRE DEPT/RESCUE
POWER LINES DOWN ON THE 2800 BLOCK OF BEN LOMOND DR.
0305 PM NON-TSTM WND DMG 2 SW GOLETA 34.41N 119.85W
01/31/2016 SANTA BARBARA CA FIRE DEPT/RESCUE
POWER LINES DOWN ON THE 6500 BLOCK OF EL NIDO LN IN ISLA
VISTA.
0330 PM NON-TSTM WND DMG 2 WSW MISSION CANYON 34.44N 119.75W
01/31/2016 SANTA BARBARA CA BROADCAST MEDIA
150 FOOT TALL TREE DOWNED IN THE SANTA BARBARA AREA.
0730 PM NON-TSTM WND DMG 2 WNW VENTURA 34.28N 119.29W
01/31/2016 VENTURA CA BROADCAST MEDIA
TREE DOWNED ON THE 700 BLOCK OF MAIN ST IN VENTURA. TREE
FELL ONTO BUSINESS.
0913 AM NON-TSTM WND DMG 3 NE LOS ANGELES 34.07N 118.26W
02/01/2016 LOS ANGELES CA BROADCAST MEDIA
TREE DOWN NEAR WEST TEMPLE AND GLENDALE BLVD.
1016 AM NON-TSTM WND DMG 4 NNW LOS ANGELES 34.09N 118.33W
02/01/2016 LOS ANGELES CA BROADCAST MEDIA
LARGE TREE DOWN BLOCKING ROADWAY NEAR SANTA MONICA BLVD
AND WILCOX PLACE.
1054 AM NON-TSTM WND DMG 3 SSW BURBANK 34.15N 118.35W
02/01/2016 LOS ANGELES CA BROADCAST MEDIA
*** 1 INJ *** LARGE TREE DOWNED BY WINDS NEAR CLYBOURN
AVE AND SARAH ST. TREE FELL ON PERSON CAUSING INJURIES.
1159 AM NON-TSTM WND DMG 3 NE SANTA MONICA 34.04N 118.46W
02/01/2016 LOS ANGELES CA BROADCAST MEDIA
TREE LANDED ON CAR NEAR AMHERST AND IDAHO IN WEST LOS
ANGELES.
&&
HALLNearby
Frost Advisories in California, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.